# SDR UIEA2020090431944

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1920-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK FOUND CORROSION AT LBL 77 STA 1920( CABIN STA 1920 LBL 77 SEAT TRACK CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-02 AND SRM 51-20-01. CHECKED WITHIN SRM 53-00-52 ALLOWABLE DAMAGE 1 LIMIT.  )
